# SDR DL72S991985

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Broke
- Location: Nlg Door
- Component: 69295273
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER T/O, DURING GEAR RETRACTION, GOT A LOUD SNAP WITH A VIBRATION AND A RED GEAR DOOR ON FWD PANEL AND NLG DOOR LIGHT ON S/O PNL.  REPLACED NOSE GEAR ACT ROD.  SWUNG NOSE GEAR GEAR AND DOORS OPERATE NORMAL.
